HI. I had a query about my hair fall.I was going through male pattern baldness from the age of 16 and now i m 24.but i had a rapid diffuse hair fall in last 2 months may b reason i understand is going on a crash diet for weight loss.i want to ask that whether i will recover through this diffuse hair fall or is this a permanent hair loss and what diet should i take now.Secondly doctor has given me medicine finasteride 1 mg popularly known as propecia too for stopping hairloss.but i have read and listened it side effects about impotency (erectile dysfunction).tell me please about this too .thankyou
Hi. As per your case-history you have male-pattern baldness exacerbated by dieting. My treatment advice- 1. Don't panic. Stress increases hair-loss. Stop dieting and have good nutritious diet 2. It can be controlled upto age of 30-32 as it is hereditary. 3. Continue propecia for 3 months. It's side-effect is reversible and only felt during initial phase of starting drug. 4. Apply minoxidil 2% solution 1ml twice daily. Continue for 12-18 months.
Consult trichologist for further advice.
Thanks. Dr.Harshit Bhachech M.B.B.S,D.D.V.L
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I had spinal fusion surgery on 20 August 2014. I woke up with a rash on face in mustache area. They said it was from the mask used in general anesthesia. The rash healed with ointment while still in hospital. But some of the hair in mustache where rash was has fallen out and still has not grown back. Will this be permanent or will it eventually grow back.
I am a 21 yr old girl and i am suffering from heavy hair loss from past 2 months. There seems to end to this loss. i shed more than 500 hair a day n m developing patches which seems similar to diffused alopecia which i suffered from 3 yrs ago. At that time i consumed skin o2 tAbs and applied execare skin cream. But this time the condition is even worse. Plz suggest me something i cant find my hair regrowing :-(
Hi I m suffering from hair problem.it started 5 year back.at that time hail fall was too much,I took so much medicines bt problem worsen with time.now hair fall is not that much.bt their is diffuse hair loss on my scalp,more at front of scalp.now I take folli hair tablet and minoxidil solution.got some relief when I m taking these medicines.after stopping medicines problem is the same.i want new hair growth on affected area.plz suggest some effective med.
My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started with severe side effects (I think of this drug) like restlessness, hallucinations, fantasies, cannot sleep, headache...very very severe. He calls his mother Mrs. Leno and his father Jay Leno...the doctor just says keep trying ...we re scared and frustrated. Please advise
My daughter, 16 yr, has high functioning autism. She has a DX of depression and anxiety. After trial and error with various med she s now on 150 lamictil and 5 Abilify. I have to stop the Abilify cold turkey due to our insurance copay being 700.00 per month (4K deductible) will she go through withdrawals?
Hi I am 47 years old female . I usually wake up in middle of night with palpitation and then just armpit sweating. My hormone levels are normal . This happens mostly 10 days before starting period but I do sometime have other times than premenstural too. I take 20 mg propranolol BD and just 1 mg Diazepam before bed. It is like a waking up by a shock and very scary. My heart was checked and it is normal. My gynecologist prescribed low dose of estrogen but I haven t used it yet. Is these sign of premenopausal ?
Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..